# SDR SWAA106833

- Difficulty date: November 8, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 57,079 hours, 48,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 65C3304
- Condition: Faded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND FWD LAVATORY AFT SIDE WALL EMERGENCY EXIT SIGN FADED.  REMOVED AND REPLACED SIGN PER MM.
